# SDR CA080404002

- Difficulty date: March 26, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,302 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE HYDRAULIC PUMP, THE RETAINING BOLT WHICH HOLDS THE SPLINE DRIVE INTO THE HYDRAULIC PUMP HAD SHEARED.
